Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can genital herpes cause green stool? Swollen waist and discomfort in testicals. Cause for these symptoms?

6 1 height , 176 pounds in weight, medical history - allergic reaction to pollen and minor sinus conditions. Strong diabetic background on mother s side of family. i m 32 years of age. My girlfriend who was married for 17 years ( she s 39 yrs of age) contracted HSV-2 from her ex-husband about 13 yrs ago. So far i haven t got it but i m going to get tested just to make sure again. MY question is can genital herpes cause green stool ? i ve read up and gotten as much information on this as much as possible i m just wondering cause as of lately my stool has been green constantly over a week now. i ve been eating my normal food intake. No change in dietary food or supplement. And i ve been experiencing in the last week or so some swollen areas around my lower waist and some discomfort in the area of my testees. Not pain but slight discomfort as if my testicals are heavier? I am going to the doctor but since you are doctors what are your answers to these questions? Thankyou.
Asked On : Wed, 2 May 2012
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hoi i do not think genital herpes causes green stools.rule out any drug intake and food habits.slight discomfort of the testicles can be caused by genital herpes
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor